# SDR JR2R2011062700270

- Difficulty date: June 28, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,897 hours, 15,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670323015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING STR 21 R CORROSION FOUND JOINT PIECE WITH HIDDEN CORROSION.  REMOVED AND REPLACED JOINT PIECE AT STR 21R IAW CRJ 900 SRM 51-42-06 51-42-21.
